# SDR QXEA2012101501299

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 388-401
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED STA 388-401 AND 413-428.  REMOVED RIVETS AS NECESSARY IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .026, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  FOUND TO BE BEYOND LIMITS.  VERIFIED CUT EDGES ARE CRACK FREE IAW NTM 51-00-06-910-801 PT 1.  FABRICATED REPAIR ANGLE AND PACKER IAW RD 8/4-53-4857. INSTALLED REPAIR PARTS IAW RD 8/4-53-4857.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-4857.
